How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Intensivist
Category: Medical
Satisfied Customers: 3125
Experience:  MBBS, MD, MCCM.Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I am currently taking Lipitor gh cholestrol. Would taking

Customer Question

I am currently taking Lipitor for my high cholestrol. Would taking lipitor result in a spike in my high blood pressure? Also would taking extra potassium interfere with lipitor?
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 6 months ago.

Hi,

Im sorry to hear about your high cholesterol. Now use of lipitor would NOT cause a rise in your blood pressure. Similarly use of potassium will not interfere with lipitor.

Potassium does not interfere with lipitors absorption however if you develop side effects with lipitor such as muscle damage or inflammation of the muscles then the use of extra potassium can be dangerous. As muscular damage can also release potassium into the body. However if you do not have any side effects from lipitor then use of supplemental potassium is safe.

Do you have any more questions?

If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.